# SDR AALA201710309012

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 54,476 hours, 25,722 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER WING EXIT ECAM ILLUMINATED ON THE START OF FINAL. FOUND L/H AFT OVER-WING DOOR HATCH CONTROL PROX SWITCH OUT OF ADJUSTMENT, ADJUSTED, PER AMM.
